APAP INTENSE 200 MG + 500 MG, 10 FILM-COATED TABS - MADE IN POLAND - FREE SHIPPING

(APAP INTENSE )
APAP INTENSE 200 MG + 500 MG, 10 FILM-COATED TABS - MADE IN POLAND - FREE SHIPPING


USP ZDROWIE Brand: USP ZDROWIE

Ex Tax: $17.99

Product description

Apap Intense is a medicine in the form of film-coated tablets with analgesic, antipyretic and anti-inflammatory effects. The preparation contains two active substances responsible for the action of the preparation- paracetamol (Paracetamolum) and ibuprofen (Ibuprofenum). Paracetamol is a compound that works to relieve pain and relieve fever. Ibuprofen belongs to the group of non-steroidal anti-inflammatory preparations (NSAIDs). NSAIDs work by relieving pain, reducing swelling and inflammation, and high body temperature.

Indications

For use in the case of pain of various etiologies, e.g.
  • headache (including migraine)
  • muscle pain
  • toothache
  • neuralgia,
  • menstrual pain,
  • bone and joint pain,
  • post-operative and post-traumatic pain.
Relieving symptoms of colds and flu, such as:
  • fever,
  • sore throat
  • muscle and bone and joint pain.

Composition

1 tablet contains:
  • active substances: paracetamol (Paracetamolum) 500 mg, ibuprofen (Ibuprofenum) 200 mg,
  • excipients: maize starch, crospovidone (Type A), colloidal anhydrous silica, povidone K-30, starch, gelatinized maize, talc, stearic acid,
  • tablet coating: polyvinyl alcohol, talc, macrogol 3350, titanium dioxide (E171).

Action

Analgesic, antipyretic, anti-inflammatory.

Dosage

Always take the medicine exactly as described in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are unsure.
Adults: 1 tablet up to 3 times a day every 6 hours (maximum 6 tablets a day).
The preparation is intended solely for oral administration and short-term use. If treatment is necessary for more than 3 days, or if symptoms worsen, consult your doctor. In people with gastrointestinal complaints, it is recommended to take the preparation with a meal. Do not use a double dose to make up for a forgotten dose

Contraindications

  • allergy to any component of the preparation.
  • congenital deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase,
  • alcoholism,
  • severe liver or kidney failure,
  • Heart arythmia,
  • treatment with MAO inhibitors, pregnancy, lactation,
  • do not use in people under 18 years of age,
  • bronchial asthma,
  • overactive thyroid gland
  • insomnia.

Storage

Store below 25 ° C, out of the sight and reach of children.

Side effects

This medicine, like any other medicine, can cause side effects, although not everybody gets them.
Life-threatening conditions. occurring rarely:
  • skin allergic reactions, i.e.
  • hives
  • rash.
Very rare:
  • severe skin reactions:
  • rash with pustules all over the body
  • erosions in the mouth, eyes, genitals and skin,
  • bursting huge blisters,
  • exfoliation of large patches of the epidermis, with weakness, fever and joint pain.
Rare side effects (may affect up to 1 in 1,000 people):
  • nausea,
  • vomiting,
  • stomach pain.
Very rare side effects (may affect up to 1 in 10,000 people):
  • thrombocytopenia manifested by bruising and bruising,
  • agranulocytosis (lack of one type of white blood cell making it more prone to infection),
  • dizziness,
  • renal papillary necrosis during long-term use,
  • renal colic.

Interactions

Tell the doctor or pharmacist about all the preparations that the patient is taking now or recently, and about the preparations that the patient is planning to take.
The preparation should not be used simultaneously with other preparations containing paracetamol and ibuprofen.
In the case of concomitant use of oral antidiabetic preparations, anticoagulants (warfarin, coumarin), rifampicin, antiepileptic preparations, sedatives and hypnotics, MAO inhibitors, zidovudine, sympathomimetic preparations (i.e. decongestants, appetite suppressants and psychostimulants similar to non-stimulants) anti-inflammatory preparations, thyroid hormones, oral contraceptives, cimetidine, chloramphenicol, quinolones and verapamil - consult your doctor before taking this medicine.

Warnings and Precautions

Talk to your doctor or pharmacist before taking this medicine.
Due to the risk of overdose, check that other medications are free of paracetamol and ibuprofen.
The use of the preparation by people with hepatic insufficiency, alcohol abuse and starvation creates a risk of liver damage.
Use with caution in people with renal failure, bronchial asthma, hyperthyroidism, sleep disorders in the form of insomnia.
Do not drink alcohol while taking this medicine because of the increased risk of liver damage.
The risk of liver damage is particularly high in people who are fasted and drink alcohol regularly.
Pregnancy, breastfeeding and fertility
If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
Do not use in the first trimester of pregnancy.
In the second and third trimesters, consult your doctor before using the preparation.
Do not use during breastfeeding.
Driving vehicles and operating machinery
It has no influence on the ability to drive and use machines.

Tags: APAP

There are no reviews for this product.

Write a review

Buyers Online